# SDR SWAA2024011038849

- Difficulty date: January 6, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N8768Q
- Make and model: Boeing 737-8
- Aircraft serial: 67518
- Aircraft time: 4,552 hours, 2,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLASHLIGHT INOP<[01] R&R FWD GALLEY I/B FLASHLIGHT BATTERY PER AMM 25-64-00. THIS CLEARS MEL 25-64-02A. MOC NOTIFIED. REF SA-M 663ETOPS LOGPAGE 0442822E AND MXI TTG8Q00QRTXU.
